Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Voronoĭ-algorithm expansion of two families with period length going to infinity

Author: Brigitte Adam
Journal: Math. Comp. 64 (1995), 1687-1704
MSC: Primary 11R16; Secondary 11R27, 11Y40
MathSciNet review: 1308446
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider families of orders of complex cubic fields introduced recently by Levesque and Rhin and find the Voronoï-algorithm expansions and the fundamental units. We compare with the Jacobi-Perron algorithm expansions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R16, 11R27, 11Y40

Retrieve articles in all journals with MSC: 11R16, 11R27, 11Y40

Additional Information

PII: S 0025-5718(1995)1308446-0
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia